MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BALL END ELECTRODE, 3FR; 3FR ELECTRODE

KARL STORZ SE & CO. KG BALL END ELECTRODE, 3FR; 3FR ELECTRODE
Model Number 11770T
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We evaluated the device and confirmed that the ball end of the electrode is missing, and the sheathing near the distal end is split open.Cause of this type of damage is not known.We have no similar complaints for this product/issue.
 
Event or Problem Description
Allegedly, during a cystoscopy procedure, a piece from the electrode broke off into the patient.The piece was retrieved and there was no harm to patient.

Brand Name
BALL END ELECTRODE, 3FR
Common Device Name
3FR ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8283835
Report Number9610617-2019-00016
Device Sequence Number13874519
Product Code FAS
UDI-Device Identifier04048551392584
UDI-Public04048551392584
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11770T
Device Catalogue Number11770T
Device Lot Number37AH1673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight81